# SDR DXTA200702168

- Difficulty date: May 1, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600429
- Aircraft time: 8,570 hours, 6,956 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, RMU NR 2 & THE NR 2 PFD BOTH WENT BLANK. AFTER A COUPLE SECONDS THE PFD WENT TO A RED X AND THEN ABOUT 10 SECONDS LATER A NORMAL DISPLAY CAME BACK ON. THE RMU TOOK ABOUT ONE MINUTE TO COME BACK ON & HAVE A NORMAL DISPLAY. FOUND NR 2 PFD INCORRECTLY RACKED. REMOVED AND RE-RACK NR 2 PFD IAW CESSNA 560 M.M. CH 34-23-02. REMOVED NR 2 RMU CHECKED CONNECTOR FOR SECURITY REINSTALLED IAW CESSNA 560 M.M. CH 23-13-00. BOTH SYSTEMS OPERATED NORMALLY
